Aarhus University Seal / Aarhus Universitets segl

Review of Jansen, Stefan; Neumaier, Nikolai; Schaumann, Gregor; Waldmann, Stefan Classification of invariant star products up to equivariant Morita equivalence on symplectic manifolds. Lett. Math. Phys. 100 (2012), no. 2, 203–236.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperLiterature reviewCommunication

  • Florian Schaetz, Denmark
Original languageEnglish
Article numberMR2912481
JournalMathSciNet
Publication statusPublished - 2013

See relations at Aarhus University Citationformats

ID: 69959741